# SDR SWIA202266626

- Difficulty date: September 1, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FORWARD EQUIPMENT COMPARTMENT FLOOR WEB, SUSPECTED CRACK @ L/H SIDE APPROX FS193, MARKED.     (C-CHECK RO 10/24/2022)    REPAIRED FORWARD EQUIPMENT COMPARTMENT FLOOR WEB L/H SIDE REF. CRJ-700 SRM 53-11-43-201-001-A01 AND  COMPLIED WITH CRJ-700 SRM 53-11-43-201-001-A01 PARAGRAPH 4,(2)(A)(D)(E), REMOVED CLEAT P/N: GC215-0094-3, CUT AWAY DAMAGE IN ELECTRICAL BAY FLOOR WEB AS SHOWN, REMOVED ALL BURRS AND SHARP EDGES.COMPLIED WITH 51-900-1002-SKY
